# SDR AALA980530

- Difficulty date: March 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N129AA
- Make and model: Doug DC-10-10
- Aircraft serial: 46996
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1391
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION AROUND BELLY DRAIN HOLES AT APPROX FUSE STATION 1391.  INSTALLED REPAIR DOUBLER PER SRM 53-40-00 AREA CORROSION REMOVAL PER SRM 51-21-01.  (M)
